Alert archive / Ohio / Small Craft Advisories in 2017
Small Craft Advisory 57, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Jul 7, 2017, 3:51 PM EDT. It took effect at Jul 8, 2017, 4:00 AM EDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jul 7, 2017, 3:51 PM EDT (19:51 UTC)
- In effect from
- Jul 8, 2017, 4:00 AM EDT
- Expired
- Jul 8, 2017, 4:00 PM EDT
- In force
- 12 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted.
540 WHUS71 KCLE 071951 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 351 PM EDT FRI JUL 7 2017 LEZ146>149-080400- /O.NEW.KCLE.SC.Y.0057.170708T0800Z-170708T2000Z/ LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 351 PM EDT FRI JUL 7 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 4 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT ON THE SOUTH SHORE OF LAKE ERIE FROM 4 AM TO 4 PM SATURDAY FROM AVON POINT TO RIPLEY NEW YORK. * WINDS...NORTHWEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
3 follow-up statements
922 WHUS71 KCLE 080204 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1004 PM EDT FRI JUL 7 2017 LEZ146>149-081015- /O.CON.KCLE.SC.Y.0057.170708T0800Z-170708T2000Z/ LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 1004 PM EDT FRI JUL 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM EDT SATURDAY... * WINDS...NORTHWEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
215 WHUS71 KCLE 080804 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 404 AM EDT SAT JUL 8 2017 LEZ146-080915- /O.CAN.KCLE.SC.Y.0057.000000T0000Z-170708T2000Z/ LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- 404 AM EDT SAT JUL 8 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. WAVES OF 2 TO 4 FEET EARLY THIS MORNING WILL SUBSIDE TO 1 TO 3 FEET FOR THE REMAINDER OF THE DAY. THEREFORE THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ LEZ147>149-081615- /O.CON.KCLE.SC.Y.0057.000000T0000Z-170708T2000Z/ LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 404 AM EDT SAT JUL 8 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WINDS...WEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
622 WHUS71 KCLE 081413 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1013 AM EDT SAT JUL 8 2017 LEZ147-081515- /O.CAN.KCLE.SC.Y.0057.000000T0000Z-170708T2000Z/ LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH- 1013 AM EDT SAT JUL 8 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY FROM WILLOWICK TO GENEVA-ON-THE-LAKE. WAVES WILL AVERAGE 2 TO 3 FEET IN THIS AREA SO THE SMALL CRAFT ADVISORY IS CANCELLED. $$ LEZ148-149-082000- /O.CON.KCLE.SC.Y.0057.000000T0000Z-170708T2000Z/ LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 1013 AM EDT SAT JUL 8 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WINDS...NORTHWEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Jul 7, 3:32 PM EDT, 19 minutes earlier.
Area forecast discussion, Jul 7, 3:32 PM EDT, 19 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Cleveland OH
332 PM EDT Fri Jul 7 2017
.SYNOPSIS...
A cold front over the Central Great lakes will push across the
forecast area tonight...followed quickly by an upper level
short wave that will move across Lake Erie. High pressure will
move across the Lower Great Lakes late Saturday and move off the
East Coast Sunday night.
&&
.NEAR TERM /THROUGH SATURDAY NIGHT/...
Dropped Severe Thunderstorm watch as convection has pushed south of
the forecast area and is heading into much more unstable airmass.
Have lowered categorical pops across forecast area for this
evening to just chance pops. The convection that moved across
the forecast area has helped stabilize the area somewhat. YDY
models forecast capes of 3500 j/kg and LIs of -11 this afternoon
across NE OH. Even though dew point still in the mid 60s capes
only around 1500 j/kg. Still left chance pops well into the
overnight as plenty of boundaries floating around due to
convection especially if get a few cloud breaks. Cold front now
into SE Lower Michigan and will move across the forecast area
late this evening. in addition, an upper level short wave will
move across Eastern Lake erie overnight kicking off some showers
and thunderstorms.
Could see a few lingering showers in the East tomorrow morning. Will
see gradually improving conditions from the west as high pressure
nudges east over the forecast area.
&&
.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
High pressure will be ridging into the region from the Ohio River
Valley Saturday night and should persist into Sunday. A warm front
should be located north of the lake on Sunday and remain there into
Monday. The uncertainty is how much jet energy will move toward
the region Sunday afternoon through Monday night. Models all differ
on the timing of each ripple that moves through the upper level
trough so it will be difficult to pinpoint the shower/thunderstorm
development. Chances should increase into Monday afternoon into the
overnight as a weakening cold front drifts toward Lake Erie.
Temperatures through the short term will be near seasonal averages.
However if we end up with more convective debris cloudiness Sunday
or Monday highs could be slightly lower.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
Active pattern expected to continue during the extended portion of
the forecast. Slow moving frontal boundary still expected to be
overhead on Tuesday so will continue with a chance of showers and
thunderstorms. The challenge beyond that point lies with timing of
additional convection through the mid-week as a quasi-zonal flow
sets up aloft and the frontal boundary wobbles north and south. The
forecast will feature just chance pops until models come into better
agreement on any more dominant shortwaves or features that will lend
confidence to timing. Otherwise temperatures expected to range from
near to above normal with a warm front attempting to lift north on
Wednesday. Went with a blended forecast for temperatures that is
more on the conservative side for highs given that occasional
thunderstorms and cloud cover may suppress temperatures at
times.
&&
.AVIATION /18Z Friday THROUGH Wednesday/...
Morning round of thunderstorms passing across the eastern
terminals this morning with strong gusts. After a re-grouping
during the rest of the morning hours/early afternoon, still
watching for re- development for this afternoon. Put in a TEMPO
for the most likely time frame for thunderstorms this afternoon,
but any time through early/mid evening is possible...until the
cold front passes. So, VFR expected outside of the TS.
MVFR cigs/vsby possible for the second half of Friday night,
primarily east, but confidence is still low. Winds outside of
thunderstorms southwest veering west- northwest behind the front
with minor gusts to 25 knots. Gusts in storms can be 40+ knots.
OUTLOOK...Non-VFR possible at times Sun Night thru Tue.
&&
.MARINE...
Southwesterly winds will increase ahead of a cold front today. This
will allow waves to build to near small craft advisory levels from
Willowick to Ripley. A cold front moves across the lake this evening
with winds shifting to the northwest. Cold advection in the wake of
the front will allow slightly higher wind speeds to work down to the
lake surface. Winds likely get high enough for a few hours on
Saturday to warrant a small craft advisory. High pressure builds
onto the lake from the Ohio River Valley Saturday night and persists
into Sunday. A warm front will be near the north shore of Lake Erie
Sunday night into Monday with southwesterly winds increasing as the
next area of low pressure takes shape over the western Great Lakes.
There is uncertainty on where this warm front will be located Sunday
night into Monday which could have significant impacts on the wind
direction.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory from 4 AM to 4 PM EDT Saturday for
LEZ146>149.
&&
SYNOPSIS...DJB
NEAR TERM...DJB
SHORT TERM...KEC/Kosarik
LONG TERM...KEC
AVIATION...Oudeman
MARINE...KosarikHazardous weather outlook, Jul 7, 3:40 PM EDT, 11 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 340 PM EDT Fri Jul 7 2017 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-081945- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood- Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland- Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford- Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox- Ashtabula Lakeshore-Northern Erie-Southern Erie- 340 PM EDT Fri Jul 7 2017 This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jul 7, 1:41 PM EDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
141 PM EDT FRI JUL 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM TSTM WND DMG NEVADA 40.82N 83.13W
07/07/2017 WYANDOT OH PUBLIC
COLUMBUS MEDIA STATION VIEWER SUBMITTED A PHOTO OF A
SNAPPED TREE NEAR NEVADA.
&&
SEFCOVICSpecial weather statement, Jul 7, 2:11 PM EDT, 1 hour 40 minutes before
Special Weather Statement National Weather Service Cleveland OH 211 PM EDT FRI JUL 7 2017 OHZ038-071845- Holmes- 211 PM EDT FRI JUL 7 2017 ...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN HOLMES COUNTY... At 210 PM EDT, strong thunderstorms were clustered over the south half of Holmes county, moving southeast at 35 mph. Wind gusts up to 50 mph and half inch hail are possible with these storms. Locations impacted include... Millersburg, Berlin, Walnut Creek, Sugarcreek, Killbuck, Glenmont, Farmerstown, Baltic and Charm. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 4045 8217 4056 8216 4060 8166 4045 8167 TIME...MOT...LOC 1810Z 016DEG 83KT 4048 8192 Adams
Local storm report, Jul 7, 2:41 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
241 PM EDT FRI JUL 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM TSTM WND DMG MOUNT VERNON 40.39N 82.48W
07/07/2017 KNOX OH 911 CALL CENTER
KNOX COUNTY SHERIFF DISPATCH REPORTED TREES DOWN IN THE
CITY OF MOUNT VERNON. MOST REPORTS CAME IN BETWEEN 130PM
AND 200PM BUT THE EARLIEST REPORT WAS AT 120PM.
&&
SEFCOVICLocal storm report, Jul 7, 3:01 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
301 PM EDT FRI JUL 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM TSTM WND DMG 2 E BUTLER 40.59N 82.39W
07/07/2017 RICHLAND OH 911 CALL CENTER
RICHLAND COUNTY SHERIFF DISPATCH REPORTED SOME TREES AND
POLES DOWN IN WORTHINGTON TOWNSHIP. TIME ESTIMATED FROM
RADAR.
&&
SEFCOVICLocal storm report, Jul 7, 3:29 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
329 PM EDT FRI JUL 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 AM HAIL VAN BUREN 41.14N 83.65W
07/07/2017 E1.00 INCH HANCOCK OH OTHER FEDERAL
POST OFFICE EMPLOYEE REPORTED MARBLE TO QUARTER SIZED
HAIL IN VAN BUREN. TIME ESTIMATED VIA RADAR.
&&
SEFCOVICLocal storm report, Jul 7, 3:33 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CLEVELAND OH
333 PM EDT FRI JUL 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1037 AM HAIL VANLUE 40.98N 83.48W
07/07/2017 M1.00 INCH HANCOCK OH FIRE DEPT/RESCUE
SEVERAL PIECES OF 3/4 INCH TO 1 INCH HAIL REPORTED IN
VANLUE.
1100 AM HAIL 4 SSE CAREY 40.90N 83.36W
07/07/2017 M1.00 INCH WYANDOT OH TRAINED SPOTTER
TRAINED SPOTTER REPORTED QUARTER-SIZED HAIL NEAR THE
TOWNS OF CRAWFORD AND LOVELL.
1104 AM HAIL VAN BUREN 41.14N 83.65W
07/07/2017 M0.88 INCH HANCOCK OH BROADCAST MEDIA
1105 AM HAIL VAN BUREN 41.14N 83.65W
07/07/2017 E1.00 INCH HANCOCK OH OTHER FEDERAL
POST OFFICE EMPLOYEE REPORTED MARBLE TO QUARTER SIZED
HAIL IN VAN BUREN. TIME ESTIMATED VIA RADAR.
1200 PM TSTM WND DMG NEVADA 40.82N 83.13W
07/07/2017 WYANDOT OH PUBLIC
COLUMBUS MEDIA STATION VIEWER SUBMITTED A PHOTO OF A
SNAPPED TREE NEAR NEVADA.
1221 PM TSTM WND DMG 6 SW BUCYRUS 40.74N 83.04W
07/07/2017 CRAWFORD OH 911 CALL CENTER
CRAWFORD COUNTY DISPATCH REPORTS TREE AND WIRES DOWN
ACROSS THE SOUTHWEST PORTIONS OF CRAWFORD COUNTY. NO
STRUCTURAL DAMAGE KNOWN AT THIS TIME.
1224 PM HAIL 2 SSE BUCYRUS 40.78N 82.96W
07/07/2017 M0.88 INCH CRAWFORD OH TRAINED SPOTTER
NICKEL-SIZED HAIL REPORTED A HALF MILE EAST OF THE PORT
BUCYRUS AIRPORT.
1230 PM TSTM WND DMG 4 NNW CALEDONIA 40.69N 83.00W
07/07/2017 MARION OH TRAINED SPOTTER
NWS CLEVELAND STUDENT VOLUNTEER REPORTED A DOWNED POWER
POLE OVER STATE ROUTE 98 NEAR THE CRAWFORD-MARION COUNTY
LINE IN ADDITION TO A LARGE TREE LIMB. REPORT CORRECTED
FOR LOCATION INTO MARION COUNTY...NEAREST TOWN IS
KIRKPATRICK.
1235 PM TSTM WND DMG CALEDONIA 40.64N 82.97W
07/07/2017 MARION OH TRAINED SPOTTER
TRAINED SPOTTER REPORTED SEVERAL LARGE TREES AND TREE
LIMBS DOWNED NEAR STATE ROUTE 98 AND MUD PIKE IN
CALEDONIA.
0115 PM TSTM WND DMG 2 E BUTLER 40.59N 82.39W
07/07/2017 RICHLAND OH 911 CALL CENTER
RICHLAND COUNTY SHERIFF DISPATCH REPORTED SOME TREES AND
POLES DOWN IN WORTHINGTON TOWNSHIP. TIME ESTIMATED FROM
RADAR.
0120 PM TSTM WND DMG MOUNT VERNON 40.39N 82.48W
07/07/2017 KNOX OH 911 CALL CENTER
KNOX COUNTY SHERIFF DISPATCH REPORTED TREES DOWN IN THE
CITY OF MOUNT VERNON. MOST REPORTS CAME IN BETWEEN 130PM
AND 200PM BUT THE EARLIEST REPORT WAS AT 120PM.
&&
SEFCOVICThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 5:50 AM EDT | Special Marine Warning | CLE | 85 min | |
| Jul 7, 6:17 AM EDT | Special Weather Statement | CLE | Wyandot | 43 min |
| Jul 7, 6:18 AM EDT | Severe Thunderstorm Warning | CLE | Sandusky, Wood | 30 min |
| Jul 7, 6:31 AM EDT | Special Marine Warning | CLE | 119 min | |
| Jul 7, 6:46 AM EDT | Special Weather Statement | CLE | Crawford, Erie, Hancock, Huron, Lorain, Richland and 3 more | 44 min |
| Jul 7, 6:55 AM EDT | Special Marine Warning | CLE | 50 min | |
| Jul 7, 7:08 AM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lorain | 59 min |
| Jul 7, 7:21 AM EDT | Severe Thunderstorm Warning | CLE | Ashland, Huron, Lorain, Medina | 54 min |
| Jul 7, 7:28 AM EDT | Severe Thunderstorm Warning | CLE | Ashland, Morrow, Richland, Wayne | 77 min |
| Jul 7, 7:35 AM EDT | Special Marine Warning | CLE | 85 min | |
| Jul 7, 7:43 AM EDT | Special Weather Statement | CLE | Ashtabula, Geauga, Lake, Portage, Summit, Trumbull | 62 min |
| Jul 7, 7:57 AM EDT | Severe Thunderstorm Warning | CLE | Geauga, Portage, Summit | 63 min |
| Jul 7, 8:40 AM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Stark, Trumbull | 50 min |
| Jul 7, 10:34 AM EDT | Severe Thunderstorm Warning | CLE | Hancock, Seneca, Wyandot | 41 min |
| Jul 7, 10:46 AM EDT | Severe Thunderstorm Warning | CLE | Hancock, Wood | 59 min |
| Jul 7, 11:13 AM EDT | Severe Thunderstorm Warning | CLE | Crawford, Seneca, Wyandot | 77 min |
| Jul 7, 11:29 AM EDT | Areal Flood Warning | CLE | Hancock, Seneca, Wood, Wyandot | 3 hr |
| Jul 7, 12:05 PM EDT | Tornado Warning | CLE | Crawford, Marion, Wyandot | 40 min |
| Jul 7, 12:19 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Marion, Morrow, Wyandot | 71 min |
| Jul 7, 12:22 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Holmes, Richland, Wayne | 68 min |
| Jul 7, 12:23 PM EDT | Areal Flood Warning | CLE | Crawford | 3 hr |
| Jul 7, 12:43 PM EDT | Areal Flood Warning | CLE | Marion, Morrow | 3 hr |
| Jul 7, 12:47 PM EDT | Severe Thunderstorm Warning | CLE | Knox | 73 min |
| Jul 7, 1:45 PM EDT | Areal Flood Advisory | CLE | Knox | 3 hr |
| Jul 7, 2:11 PM EDT | Special Weather Statement | CLE | Holmes | 34 min |
| Jul 7, 2:31 PM EDT | Areal Flood Advisory | CLE | Wyandot | 5 hr |
| Jul 7, 9:07 AM EDT | Special Weather Statement | CLE | Crawford, Erie | 53 min |
Nearby
Small Craft Advisories in Ohio, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.